# SDR HEEA078577

- Difficulty date: April 5, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N742PH
- Make and model: Bell 407
- Aircraft serial: 53461
- Aircraft time: 1,006 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bellcrank
- Part number: 407001526105
- Part serial: TI53
- Condition: Unbonded
- Location: Main Rotor Head
- Part time: 1,006 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLCRANK WASHERS UNBONDED.
